On the role of Ramsey quantifiers in first order arithmetic

Journal of Symbolic Logic 47 (2):423-435 (1982)
Abstract This article has no associated abstract. (fix it)
Keywords bibtex-import   generalized   quantifiers
Categories (categorize this paper)
DOI 10.2307/2273152
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,189
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
M. Magidor & J. I. Malitz (1977). Compact Extensions of L(Q). Annals of Mathematical Logic 11 (2):217--261.
George Mills (1979). Substructure Lattices of Models of Arithmetic. Annals of Mathematical Logic 16 (2):145-180.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #444,283 of 1,940,952 )

Recent downloads (6 months)

1 ( #457,800 of 1,940,952 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.